advertisement
Question
Posted by: bride to be | 2007/03/15

reductil


Hi Doc.I have 20 kg's to loose before my wedding in September.My doc has prescribed reductil for me, i would like to know if you recommend it amd what other people that have used have to say about it.Plz also help me with diet plan the slimming one on the site ahs too much food, i need something more drastic.THANX

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Bride To Be
Reductil can be used together with an energy-restricted diet to help with weight loss. According to my copy of MIMS, Reductil is associated with the following side-effects: chills, cardiovascular effects, gastrointestinal disturbances, central nervous system effects, sweating. This medication is not addictive. It is a schedule 5 drug so you must have it prescribed by a medical dr and he will have to monitor your progress. I would also recommend that you consult a clinical dietitian (visit the Association for Dietetics in SA Website at: www.adsa.org.za and click on "Find a Dietitian" to find a dietitian in your area). The dietitian will work out a diet that will assist with weight loss. Combine your medication and diet with regular exercise to obtain the best results (e.g. join a gym or Walk for Life). If you do decide to use the diet on this Website and lose 1 kg per week, then by the beginning of September you will have lost more than 20 kg - don't try anything too drastic of a fad diet as this can harm your health and lead to rapid weight re-gain.
Hope you have a super wedding
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Kay | 2007/03/15

I used Reductil and found it worked very well. I lost the weight that I needed to. I drank a lot of water as I constantly felt thirsty, I had head aches and couldn't sleep well. But that all wore off after the first week or two, then it all went well. I felt great and was also going to gym 5 times a week, which definitely helped. However a couple of months off Reductil I gained some of the weight back, not all of it though, just about 3 kgs. I would defintely say its worth the big price tag.

Reply to Kay

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement